| Model Number |
1002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
02/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be not related to neither the procedure or the device.
Event or Problem Description
The sae onset was on (b)(6) 2024 but the site became aware of the event on 13jun2024.The sae has been described as "perineal wound dehiscence".The subject is a 78-year-old who underwent a cholecystectomy on (b)(6) 2024.On (b)(6) 2024 the subject suffered a dehiscence of the surgical wound that presented good appearance, it was dry and without suppuration.She was intervened by the friederich technique on 17feb2024 and was then discharged on (b)(6) 2024.According to the investigator´s criteria, the sae has been determined to be not related to neither the procedure or the device.